# SDR ASOA2016051214901

- Difficulty date: May 12, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 192
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUSELAGE SKIN CRACKED BELOW AFT TRU DOOR LATCH AT APPROXIMATELY FS 192.00.  REMOVED CRACKED DOOR LAND AND INSTALLED NEW SERVICEABLE DOOR LAND ON LT FWD FUSELAGE BELOW TRU DOOR IAW DWG 600-33052 AND SRM 51-42-06-00 AND 51-42-12-00. LOCATED AND DRILLED NEW SERVICEABLE DOOR LAND WHEN RECEIVED. COMPLIED WITH REO 601R-53-11-2908.  RECEIVED AND COMPLIED EC/TC REO 601R-53-11-2908.
